Multi-purpose binomial model: Fitting all moments to the underlying geometric Brownian motion

Y. S. Kim, S. Stoyanov, S. Rachev, F. Fabozzi

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We construct a binomial tree model fitting all moments to the approximated geometric Brownian motion. Our construction generalizes the classical Cox–Ross–Rubinstein, the Jarrow–Rudd, and the Tian binomial tree models. The new binomial model is used to resolve a discontinuity problem in option pricing.

Original languageEnglish
Pages (from-to)225-229
Number of pages5
JournalEconomics Letters
Volume145
DOIs
StatePublished - Aug 1 2016

Keywords

  • Binomial tree model
  • Geometric Brownian motion
  • Option pricing
  • Partial hedging

Fingerprint Dive into the research topics of 'Multi-purpose binomial model: Fitting all moments to the underlying geometric Brownian motion'. Together they form a unique fingerprint.

Cite this